Algebraic reduction of systems on two- and three-dimensional spheres
2008, Vol. 4, No. 4, pp. 407-416
Author(s): Borisov A. V., Mamaev I. S., Ramodanov S. M.
The paper develops further the algebraic-reduction method for $SO(4)$-symmetric systems on the three-dimensional sphere. Canonical variables for the reduced system are constructed both on two-dimensional and three-dimensional spheres. The method is illustrated by applying it to the two-body problem on a sphere (the bodies are assumed to interact with a potential that depends only on the geodesic distance between them) and the three-vortex problem on a two-dimensional sphere.
PDF, 180.6 Kb
This work is licensed under a Creative Commons Attribution-NoDerivs 3.0 Unported License